Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 68, NWS Green Bay, WI

October 27, 2014

NWS Green Bay, WI issued this small craft advisory at Oct 27, 2014, 9:23 PM CDT. It took effect at Oct 28, 2014, 4:28 AM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2014, 9:23 PM CDT (02:23 UTC)
In effect from
Oct 28, 2014, 4:28 AM CDT
Expired
Oct 29, 2014, 10:00 AM CDT
In force
30 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WHUS73 KGRB 280223
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
923 PM CDT MON OCT 27 2014

...GUSTY WEST WINDS DEVELOPING TUESDAY MORNING...

.GUSTY WEST WINDS WILL DEVELOP EARLY TUESDAY MORNING AS A LOW
PRESSURE SYSTEM DEPARTS INTO CANADA. THE WEST WINDS WILL LIMIT
WAVE ACTION ON THE BAY AND NEARSHORE WATERS OF LAKE MICHIGAN.

LMZ521-522-541>543-281030-
/O.NEW.KGRB.SC.Y.0068.141028T1200Z-141029T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
923 PM CDT MON OCT 27 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 10 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 10 AM
CDT WEDNESDAY. 

* WINDS...WEST 15 TO 25 KTS TUESDAY AND TUESDAY EVENING...VEERING
  NORTHWEST BY WEDNESDAY MORNING. GUSTS TO 30 KTS POSSIBLE.

* WAVES...2 TO 4 FT. LOCALLY HIGHER WAVES POSSIBLE TOWARD THE OPEN
  WATERS OF LAKE MICHIGAN AND NEAR DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
6 follow-up statements
717 
WHUS73 KGRB 280928
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
428 AM CDT TUE OCT 28 2014

...GUSTY WEST WINDS EXPECTED TODAY AND TONIGHT...

.GUSTY WEST WINDS ARE EXPECTED TODAY AND TONIGHT AS A STORM
SYSTEM CONSOLIDATES TO THE NORTH OF LAKE SUPERIOR. WINDS WILL
DIMINISH WEDNESDAY AS THE STORM BEGINS TO PULL AWAY FROM THE
AREA...AND HIGH PRESSURE BUILDS IN FROM THE WEST.

LMZ521-522-541>543-281730-
/O.EXT.KGRB.SC.Y.0068.141028T0928Z-141029T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
428 AM CDT TUE OCT 28 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT
WEDNESDAY...

* WINDS...WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY THROUGH
  WEDNESDAY MORNING. GUSTS TO 30 KNOTS ARE POSSIBLE.

* WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED TODAY AND TONIGHT ON
  THE BAY AND ON THE LAKE ADJACENT TO THE NORTHERN PART OF THE
  DOOR PENINSULA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
403 
WHUS73 KGRB 281601
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1101 AM CDT TUE OCT 28 2014

...GUSTY WEST WINDS EXPECTED TODAY AND TONIGHT...

.GUSTY WEST WINDS ARE EXPECTED TODAY AND TONIGHT AS A STORM
SYSTEM CONSOLIDATES TO THE NORTH OF LAKE SUPERIOR. WINDS WILL
DIMINISH WEDNESDAY AS THE STORM BEGINS TO PULL AWAY FROM THE
AREA...AND HIGH PRESSURE BUILDS IN FROM THE WEST.

LMZ521-522-541>543-290015-
/O.CON.KGRB.SC.Y.0068.000000T0000Z-141029T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1101 AM CDT TUE OCT 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY...

* WINDS...WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY 
  THROUGH WEDNESDAY MORNING. GUSTS TO 30 KNOTS ARE POSSIBLE. 

* WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED TODAY AND TONIGHT ON 
  THE BAY AND ON THE LAKE ADJACENT TO THE NORTHERN PART OF THE 
  DOOR PENINSULA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
847 
WHUS73 KGRB 282104
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
404 PM CDT TUE OCT 28 2014

...GUSTY WEST WINDS CONTINUE TONIGHT...

.GUSTY WEST WINDS WILL CONTINUE TONIGHT AS A STORM SYSTEM
CONSOLIDATES TO THE NORTH OF LAKE SUPERIOR. WINDS WILL DIMINISH
WEDNESDAY AS THE STORM BEGINS TO PULL AWAY FROM THE AREA...AND
HIGH PRESSURE BUILDS IN FROM THE WEST.

LMZ521-522-541>543-290515-
/O.CON.KGRB.SC.Y.0068.000000T0000Z-141029T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
404 PM CDT TUE OCT 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY...

* WINDS...WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY 
  THROUGH WEDNESDAY MORNING. GUSTS TO 30 KNOTS ARE POSSIBLE. 

* WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED TODAY AND TONIGHT ON 
  THE BAY AND ON THE LAKE ADJACENT TO THE NORTHERN PART OF THE 
  DOOR PENINSULA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
728 
WHUS73 KGRB 290225
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
925 PM CDT TUE OCT 28 2014

...GUSTY WEST WINDS TONIGHT...

.GUSTY WEST WINDS WILL CONTINUE TONIGHT DUE TO A STORM SYSTEM
TO THE NORTH OF LAKE SUPERIOR. WINDS WILL DIMINISH WEDNESDAY AS
THE STORM BEGINS TO PULL AWAY FROM THE AREA...AND HIGH PRESSURE
BUILDS IN FROM THE WEST.

LMZ521-522-541>543-291030-
/O.CON.KGRB.SC.Y.0068.000000T0000Z-141029T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
925 PM CDT TUE OCT 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY...

* WINDS...WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY 
  THROUGH WEDNESDAY MORNING. GUSTS TO 30 KNOTS ARE POSSIBLE. 

* WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED TODAY AND TONIGHT ON 
  THE BAY AND ON THE LAKE ADJACENT TO THE NORTHERN PART OF THE 
  DOOR PENINSULA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
608 
WHUS73 KGRB 290848
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
348 AM CDT WED OCT 29 2014

...GALES LIKELY LATE THURSDAY NIGHT THROUGH FRIDAY EVENING...

A DEEPENING LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT LAKES
REGION LATE THURSDAY NIGHT INTO FRIDAY MORNING WILL BRING NORTH
GALES AS THE SYSTEM DEPARTS THE AREA.

LMZ521-522-541>543-291700-
/O.CON.KGRB.SC.Y.0068.000000T0000Z-141029T1500Z/
/O.NEW.KGRB.GL.A.0002.141031T0900Z-141101T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
348 AM CDT WED OCT 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY EVENING. 

* WINDS...NORTH WINDS WILL INCREASE TO 30 KNOTS...WITH GALE FORCE
  GUSTS OF 40 TO 45 KNOTS LATE THURSDAY NIGHT INTO FRIDAY
  AFTERNOON. THE WINDS WILL GRADUALLY SUBSIDE FRIDAY AFTERNOON AND
  FRIDAY NIGHT. 

* WAVES OF 4 TO 8 FEET ARE EXPECTED FRIDAY MORNING INTO FRIDAY
  AFTERNOON...THEN GRADUALLY SUBSIDE LATE FRIDAY AFTERNOON AND
  FRIDAY NIGHT. 

* WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED EARLY THIS
  MORNING...BUT WINDS WILL BE DIMINISHING TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

JS/RE
043 
WHUS73 KGRB 291503
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1003 AM CDT WED OCT 29 2014

...GALES LIKELY LATE THURSDAY NIGHT THROUGH FRIDAY EVENING...

A DEEPENING LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT LAKES
REGION LATE THURSDAY NIGHT INTO FRIDAY MORNING WILL BRING NORTH
GALES AS THE SYSTEM DEPARTS THE AREA.

LMZ521-522-541>543-292315-
/O.EXP.KGRB.SC.Y.0068.000000T0000Z-141029T1500Z/
/O.CON.KGRB.GL.A.0002.141031T0900Z-141101T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1003 AM CDT WED OCT 29 2014

...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS...NORTH WINDS WILL INCREASE TO 30 KNOTS...WITH GALE 
  FORCE GUSTS OF 40 TO 45 KNOTS LATE THURSDAY NIGHT INTO FRIDAY 
  AFTERNOON. THE WINDS WILL GRADUALLY SUBSIDE FRIDAY AFTERNOON 
  AND FRIDAY NIGHT. 

* WAVES OF 4 TO 8 FEET ARE EXPECTED FRIDAY MORNING INTO FRIDAY
  AFTERNOON...THEN GRADUALLY SUBSIDE LATE FRIDAY AFTERNOON AND
  FRIDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 6:43 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Oct 27, 6:43 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
643 PM CDT MON OCT 27 2014

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND TUESDAY
ISSUED AT 331 PM CDT MON OCT 27 2014

AN ENERGETIC 24-HOUR PERIOD COMING UP ACROSS NE WI AS A CDFNT
SWEEPS THRU THE AREA TNGT...FOLLOWED BY THE PASSAGE OF A SHORTWAVE
TROF AND WRAP-AROUND MOISTURE FOR TUE. MAIN FCST CHALLENGES TO BE
THE EXTENT OF PCPN TNGT ASSOCIATED WITH THE CDFNT AND HOW FAR
SOUTH TO TAKE PCPN CHCS ON TUE.

THE 19Z MSAS SFC ANALYSIS INDICATED AN AREA OF LOW PRES OF NE IA
WITH AN INVERTED TROF N-NW TO ANOTHER LOW PRES OVER EXTREME WRN
ONTARIO. A WRMFNT EXTENDED NE FROM THE IA LOW THRU E-CNTRL WI WITH
TEMPS SOUTH OF THIS BOUNDARY SOARING PAST 70 DEGS. A CDFNT
STRETCHED SW FROM THE IA LOW THRU THE SRN PLAINS. PCPN WAS MORE
WIDESPREAD ACROSS THE UPR MS VALLEY/MIDWEST BETWEEN THE CDFNT AND
AN APPROACHING UPR TROF LOCATED OVER THE PLAINS. PCPN WAS MORE
ISOLATED OVER FAR NE WI JUST NORTH OF THE WRMFNT.

A MORE GENERAL PCPN EVENT IS EXPECTED ACROSS THE ENTIRE FCST AREA
THIS EVENING AS THE SFC LOW CONTS TO TRACK NE INTO E-CNTRL WI BY
06Z TUE AND ERN UPR MI BY 12Z TUE. THE CDFNT WL SWEEP THRU ALL BUT
THE LAKESHORE AREAS BY MIDNGT AND WL HELP PROVIDE THE LIFT
NECESSARY FOR PCPN DEVELOPMENT. PCPN AMOUNTS SHOULD BE RELATIVELY
MINOR (ROUGHLY 0.10-0.25") DUE TO BETTER MID-LEVEL FORCING
TRAILING THE CDFNT OVER THE UPR MS VALLEY IN ASSOCIATION WITH THE
STRONG SHORTWAVE TROF. PCPN TRENDS ARE EXPECTED TO DIMINISH OVER
CNTRL WI AFTER MIDNGT AS ALL THE MDLS BRING A DRY SLOT INTO THE SW
QUADRANT OF THE STATE. MIN TEMPS TO RANGE FROM THE LWR 40S N-CNTRL
WI...TO AROUND 50 DEGS E-CNTRL WI.

THE SHORTWAVE TROF SWINGS THRU WI TUE MORNING WITH THE DRY SLOT
SHIFTING INTO ERN WI. A NOTICEABLE INCREASE IN WIND SPEEDS CAN
ALSO BE EXPECTED TUE MORNING WITH GUSTS > 30 MPH AT TIMES UNDER
THIS DRY SLOT. BY TUE AFTERNOON...THE WRN GREAT LAKES REGION TO BE
UNDER A COLD...CYCLONIC FLOW WITH WRAP-AROUND MOISTURE IMPACTING
THE NRN HALF OF THE STATE. CANNOT RULE OUT A CHC OF RAIN SHWRS
THRU THE DAY ACROSS NRN WI...WHILE SRN SECTIONS TO STAY DRY WITH A
FEW PEEKS OF SUNSHINE AT TIMES. CAA TO ALREADY BE UNDER WAY TUE
MORNING WITH 8H TEMPS FALLING INTO THE -1 TO -3C RANGE BY 00Z WED.
MAX TEMPS ARE EXPECTED TO BE IN THE UPR 40S N-CNTRL...TO THE MID
50S E-CNTRL.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
ISSUED AT 331 PM CDT MON OCT 27 2014

WRAP AROUND CLOUDS AND PRECIPITATION WILL AFFECT MUCH OF THE AREA
FROM TUESDAY NIGHT INTO WEDNESDAY AS A UPPER LOW TRACKS OVER THE
NORTHERN GREAT LAKES REGION. THE UPPER LOW WILL DRAG A SHORT WAVE
TROUGH OVER THE AREA TUESDAY NIGHT FOR A FOCUS OF CONVECTION IN
ADDITION TO THE WRAP AROUND PCPN ACROSS THE NORTH. CAA WITH THE
WRAP AROUND WILL PRODUCE A LIGHT MIX ACROSS THE NORTH LATE WED
NIGHT.

WITH THE BUILDING RIDGE TO THE WEST...THE FORECAST AREA WILL
REMAIN UNDER A NORTHWEST FLOW ALOFT FOR THE REMAINDER OF THE WEEK.
SOME PROGS SUGGEST A WEAK SHORT WAVE SLIDES OVER THE AREA LATER
WEDNESDAY NIGHT INTO THURSDAY MORNING. BUT MODELS CONTINUE TO
PROG A STRONGER S/W TROUGH TO DIVE INTO THE GREAT LAKES REGION
THURSDAY NIGHT INTO FRIDAY. THIS SHORT WAVE WILL INCLUDE A
STRONGER COLD FRONT WITH H8 TEMPS DROPPING TO -8 TO -10 C BY
FRIDAY MORNING OVER THE ENTIRE FORECAST AREA. GOING FORECAST OF A
SHOWER MIX TURNING TO MAINLY SNOW SHOWERS APPEARS REASONABLE.

FOR THE WEEKEND...DRY CONDITIONS WITH MODIFYING TEMPERATURES ARE
EXPECTED AT THE ONSET AS THE UPPER RIDGE BUILDS INTO THE AREA.
PRECIPITATION CHANCES RETURN FOR THE LATER HALF OF THE WEEKEND AS
THE RETURN FLOW ON THE BACKSIDE OF THE UPPER RIDGE WORKS INTO THE
AREA.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 628 PM CDT MON OCT 27 2014

A SFC LOW AND ASSOCIATED COLD FRONT WILL MOVE THROUGH THE REGION
THIS EVENING...ACCOMPANIED BY SHOWERS/ISOLD TSTMS AND ASSOCIATED
MVFR CIGS/VSBYS. THE SHOWERS WILL TAPER OFF FROM SW TO NE DURING
THE OVERNIGHT HOURS...AS THE SYSTEM EXITS THE AREA. SCATTERED
SHOWERS WILL RETURN TO NORTH CENTRAL WI BY AROUND MIDDAY TUESDAY...
AS AN UPPER LEVEL DISTURBANCE SHIFTS THROUGH THE REGION. THE REST
OF THE REGION SHOULD HAVE MOSTLY CLOUDY AND DRY CONDITIONS ON
TUESDAY...WITH VFR CIGS MAINLY 3500-5000 FT AGL.

WEST WINDS WILL INCREASE AFTER THE FRONTAL PASSAGE...WITH GUSTS
TO 25-30 KTS EXPECTED DURING THE DAYTIME PERIOD ON TUESDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....AK
LONG TERM......TDH
AVIATION.......KIECKBUSCH
Hazardous weather outlook, Oct 27, 2:42 PM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
242 PM CDT MON OCT 27 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-281945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
242 PM CDT MON OCT 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING FOR ALL OF
NORTHEAST WISCONSIN...AND LATE TONIGHT FOR EASTERN WISCONSIN AHEAD
OF A COLD FRONT. SOME STORMS COULD PRODUCE SMALL HAIL...BUT
SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-281945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
242 PM CDT MON OCT 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THROUGH MOST OF TONIGHT.
SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TUESDAY AND
TUESDAY NIGHT...AND ALSO ON THURSDAY NIGHT INTO FRIDAY.

AK/TDH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 11:34 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Outagamie, Shawano, Waupaca56 min
Oct 28, 12:20 AM CDTSevere Thunderstorm WarningGRBMarinette, Oconto55 min
Oct 28, 1:15 AM CDTSpecial Marine WarningGRB75 min

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.